Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can I continue with HRT even after undergoing hysterectomy ?

I,ve been on hrt since 2002 should i still be taking it I am 55 I had a hysterectomy at age 36 which left me with one ovary , I,ve been on hrt since I was 45 should I still be taking it
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If you are having post menopausal problems like hot flushes/dry vagina/osteoporosis(decreased bone density) etc., then continue HRT. Be conscious about any vaginal bleeding.
Answered: Sun, 13 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Dear Krays, Welcome to Healthcaremagic!
Please consult your gynecologist who will be the best guide for you. Modern HRT is though safe & effective, & will be very helpful in preventing postmenopausal symptoms as stated by Dr Deepa. Please also consider Calcium supplementation.
Good luck.
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor